# SDR CALA2017102003666

- Difficulty date: October 15, 2017
- Submitted: October 20, 2017
- Operation: Air carrier
- Aircraft: N416UA
- Make and model: Airbus A320-232
- Aircraft serial: 479
- Aircraft time: 77,001 hours, 29,433 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347049200200
- Condition: Corroded
- Location: Frames 58-59
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FRAMES 58 - 59 LT FLOOR  SUPPORT HAS SURFACE CORROSION.  REMOVED AND REPLACED IAW SRM 51-72-11-911-001,
